# SDR HYIA20150209001

- Difficulty date: February 3, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N160PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0493
- Aircraft time: 21,963 hours, 9,564 cycles
- System (JASC): 2140 · Heating System
- Part: Blower
- Condition: Malfunctioned
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HEATER INOPERATIVE, SMOKE SMELL EN-ROUTE.  R & R HEATER BLOWER & FUEL PUMP.  ALL OPERATIONAL CHECKS GOOD.
